Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Women and HIVWomen and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Nevirapine & 4 year Old
Oct 25, 2001

My 4 year old adopted son has been on Nevirapine {plus Kaletra and Zerit} for over two years now. Every time the Nevirapine is increased, I see a change in his personality. He is more emotional, cries easily, angers quickly, even hysterical at times. Is this a common side effect. He was such an easy going baby, and it upsets me to see him in this state. Is this a common side effect of Nevirapine? and is it worth using if it makes him and everyone else around him so miserable?

Response from Dr. Sullivan

I am not aware of this as a complication of nevirapine therapy; I would explore other potential causes of this personality change with your physician; JLS.


Previous
22 weeks pregnant and exposed to cytomegalovirus
Next
doctors opinions about HIV and breastfeeding

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement